Eine Ungleichung der Integralrechnung

Aumann. G.

Mathematische Zeitschrift (1933)

  • Volume: 36, page 143-147
  • ISSN: 0025-5874; 1432-1823

How to cite


Aumann. G.. "Eine Ungleichung der Integralrechnung." Mathematische Zeitschrift 36 (1933): 143-147. <http://eudml.org/doc/168389>.

author = {Aumann. G.},
journal = {Mathematische Zeitschrift},
keywords = {complex functions},
pages = {143-147},
title = {Eine Ungleichung der Integralrechnung},
url = {http://eudml.org/doc/168389},
volume = {36},
year = {1933},

AU - Aumann. G.
TI - Eine Ungleichung der Integralrechnung
JO - Mathematische Zeitschrift
PY - 1933
VL - 36
SP - 143
EP - 147
KW - complex functions
UR - http://eudml.org/doc/168389
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.